Volume 34, Number 3
Previous Issue Next Issue

Karim Hitti, Stephanie Feghali & Marc Bernacki

10.4208/jcm.1511-m2014-0119

J. Comp. Math., 34 (2016), pp. 223-239.

Preview Purchase PDF 2 1252 Abstract

Jingtang Ma & Zhiqiang Zhou

10.4208/jcm.1601-m2014-0217

J. Comp. Math., 34 (2016), pp. 240-261.

Preview Purchase PDF 2 1711 Abstract

Igor Boglaev

10.4208/jcm.1512-m2015-0241

J. Comp. Math., 34 (2016), pp. 262-284.

Preview Purchase PDF 1 1674 Abstract

Yi Lu & Yao-Lin Jiang

10.4208/jcm.1512-m2015-0256

J. Comp. Math., 34 (2016), pp. 285-299.

Preview Purchase PDF 3 1184 Abstract

Na Huang & Changfeng Ma

10.4208/jcm.1511-m2015-0299

J. Comp. Math., 34 (2016), pp. 300-316.

Preview Purchase PDF 1 1247 Abstract

Liyan Qi, Xiantao Xiao & Liwei Zhang

10.4208/jcm.1512-m2015-0333

J. Comp. Math., 34 (2016), pp. 317-338.

Preview Purchase PDF 2 1085 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80